Saturday 26th March – Events Overview

Wander Wild Schedule 2022

Wander Wild Schedule 2022

SOLD OUT

Sunrise Dip at Dundag

SOLD OUT

Date: Saturday 26th March 2022

}

Time: 6.25am

Duration: 35 Minutes

Cost: FREE

Location: Dundag Beach, Muckross

“Mindful Vinyasa 1” Wellness Class

Date: Saturday 26th March 2022

}

Time: 7am

Duration: 1 hours

Cost: €10

Location: Anam Culture Centre

Photography Workshop & National Park Shoot

Date: Saturday 26th March 2022

}

Time: 9am

Duration: 4 hours

Cost: €70

Location: Anam Cultural Centre

Killarney House

Interpretative Tour (Self Guided)

Date: Saturday 26th March 2022

}

Time: 9.15am

Duration: 7 hours

Cost: Free

Location: Killarney House All weekend No registration required

Park Ranger

Photography Exhibition

Date: Saturday 26th March 2022

}

Time: 9.15am

Duration: 7 hours

Cost: Free

Location: Killarney House All weekend

Micheál O Suilleabháin

Photographic Exhibition

 

Date: Saturday 26th March 2022

}

Time: 9.15am

Duration: 7 hours

Cost: Free

Location: Killarney House All weekend

SOLD OUT

Innisfallen Island Kayak Tour

SOLD OUT

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 2.5 hours

Cost: €45

Location: Ross Castle

Summit of Carrauntuohill

by O’Shea’s Gully

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 6.5 hours

Cost: €70

Location: Croinins Yard

SOLD OUT

Mountain Hike to The Lost Sky Train

SOLD OUT

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 6.5 hours

Cost: €45

Location: Croinins Yard

Innisfallen Island Boat Tour from Ross Castle

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 2 hours

Cost: €17.50

Location: Ross Castle Pier

Guided Park Cycle – Bike Included

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 3.5 hours

Cost: €40

Location: Discover Ireland Centre, Beech Road

Killarney House Park Run

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 1.5 hours

Cost: free

Location: Killarney House

“Yoga Foundations” Wellness Class

Date: Saturday 26th March 2022

}

Time: 9.30am

Duration: 1 hours

Cost: €10

Location: Anam Culture Centre

National Park Trail Race

Date: Saturday 26th March 2022

}

Time: 11am

Duration: TBC

Cost: TBC

Location: Upper Torc Car Park

Distance: 8km and 300m climb

Historical Walking Tour with Tom O’Sullivan

Date: Saturday 26th March 2022

}

Time: 11am

Duration: 2.5 hours

Cost: €5

Location: Anam Cultural Centre

Lion King Musical Workshop

Date: Saturday 26th March 2022

}

Time: 11am

Duration: 1 hours

Cost: €10

Location: Anam Culture Centre

Age Group: 4-7 years

Wild Kids Zone

Date: Saturday 26th March 2022

}

Time: 11am - 7pm

Duration: 8 hours

Cost: free

Location: St. Mary's Church grounds.

Wander Wild Film Fest

Date: Saturday 26th March 2022

}

Time: 12pm

Location: St Mary's Church

SOLD OUT

Ross Castle Kayak Tour

SOLD OUT

Date: Saturday 26th March 2022

}

Time: 1pm

Duration: 2 hours

Cost: €35

Location: Ross Castle

“Jump to the Beat” Wellness Class

Date: Saturday 26th March 2022

}

Time: 1pm

Duration: 45min

Cost: €10

Location: 7/8 Main Street

Coppermines Talk & Guided Walk

Date: Saturday 26th March 2022

}

Time: 2pm

Duration: 2 hours

Cost: €10

Location: Killarney House

Guided Pony Trek – National Park 

Date: Saturday 26th March 2022

}

Time: 2pm

Duration: 2 Hours

Cost: €72.50

Location: Killarney Riding Stables, Ballydowney

SOLD OUT

Guided Park Cycle – Bike Included

SOLD OUT

Date: Saturday 26th March 2022

}

Time: 2pm

Duration: 3.5 hours

Cost: €40

Location: Discover Ireland Centre, Beech Road

SOLD OUT

Ross Castle Evening Sun Kayak Tour

SOLD OUT

Date: Saturday 26th March 2022

}

Time: 3.30pm

Duration: 2 hours

Cost: €35

Location: Ross Castle

Killarney Urban Orienteering Adult

Date: Saturday 26th March 2022

}

Time: 4pm

Duration: 2 hours

Cost: €10

Location: Killarney Plaza Hotel

Killarney Urban Orienteering Child U12

Date: Saturday 26th March 2022

}

Time: 4pm

Duration: 2 hours

Cost: €5

Location: Killarney Plaza Hotel

Yoga, Dharma Talk & Light Therapy Wellness

Date: Saturday 26th March 2022

}

Time: 5pm

Duration: 2 hours

Cost: €10

Location: Anam Culture Centre

Wander Wild Foodie Favourites

Date: Saturday 26th March 2022

}

Time: 5pm

Location: Killarney Town participating venues

Wellness Class “Yin Yoga”

Date: Saturday 26th March 2022

}

Time: 7pm

Duration: 1 hours

Cost: €10

Location: Anam Culture Centre

Guided National Park Night Walk

Date: Saturday 26th March 2022

}

Time: 8pm

Duration: 1.5 hours

Cost: €5.00

Location: Deenagh Lodge

Wander Wild Hooley

Date: Saturday 26th March 2022

}

Time: 8pm

Duration: 2 hours

Cost: €10

Location: The Laurels

Wander Wild Festival Club

Date: Saturday 26th March 2022

}

Time: 10pm

Duration: 2 hours

Cost: Free

Location: Cafe Du Parc

Wander Wild Sustainable Bus Pass

Date: Friday 25th to Sunday 27th March 2022

Single Day & Weekend passes available

All proposed events will be subject to Public Health Guidance on Covid 19. In line with this, the wearing of face coverings is recommended in large outdoor events.